Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Matthias Ernst Sachs    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Lu, J; Sachs, M; Steinerberger, S, Quadrature Points via Heat Kernel Repulsion, Constructive Approximation, vol. 51 no. 1 (February, 2020), pp. 27-48 [doi]  [abs]
  2. Leimkuhler, B; Sachs, M; Stoltz, G, Hypocoercivity Properties of Adaptive Langevin Dynamics, Siam Journal on Applied Mathematics, vol. 80 no. 3 (January, 2020), pp. 1197-1222, Society for Industrial & Applied Mathematics (SIAM) [doi]
  3. Leimkuhler, B; Sachs, M, Ergodic Properties of Quasi-Markovian Generalized Langevin Equations with Configuration Dependent Noise and Non-conservative Force, edited by Giacomin, G; Olla, S; Saada, E; Spohn, H; Stoltz, G (2019), pp. 282-330, Springer International Publishing  [abs]

Other

  1. Sachs, ME, Generalised Langevin equation: asymptotic properties and numerical analysis (2018)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320